# SDR SIMA20151212001

- Difficulty date: December 12, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 30,526 hours, 26,271 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fmu
- Part number: 23077658
- Part serial: SCP05098
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL 350 NR 2 ENG SURGED BY INCREASING & DECREASING N1 & N2 RPM'S.  NO ITT LIMITS WERE EXCEEDED.  EICAS CHECK MSG ON BOTH MFD'S WHILE ENG WAS SURGING.  THE ACFT YAWED & HAD TO BE TRIMMED AFTER APPROX 5 MINS.  THE NR 2 ENG WAS NORMAL, WITH NO MSGS NOTED.  ALL ENG PARAMETERS WERE NORMAL.  TRANSFERRED TO NRWC 662-DFW-02316.  R & R RT FPMU IAW RR MM 73-21-10.  OPERATIONS CHECKED GOOD & NO LEAKS NOTED AT THIS TIME.  REF NRWC 662-DFW-02316.
